Volume 9, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Homotopy properties of Hamiltonian group actions

Jarek Kędra and Dusa McDuff

Geometry & Topology 9 (2005) 121–162
Bibliography
1 M Abreu, D McDuff, Topology of symplectomorphism groups of rational ruled surfaces, J. Amer. Math. Soc. 13 (2000) 971 MR1775741
2 C Allday, Examples of circle actions on symplectic spaces, from: "Homotopy and geometry (Warsaw, 1997)", Banach Center Publ. 45, Polish Acad. Sci. (1998) 87 MR1679851
3 P Andrews, M Arkowitz, Sullivan's minimal models and higher order Whitehead products, Canad. J. Math. 30 (1978) 961 MR506254
4 S Anjos, Homotopy type of symplectomorphism groups of $S^2\times S^2$, Geom. Topol. 6 (2002) 195 MR1914568
5 S Anjos, G Granja, Homotopy decomposition of a group of symplectomorphisms of $S^2\times S^2$, Topology 43 (2004) 599 MR2041632
6 A Blanchard, Sur les variétés analytiques complexes, Ann. Sci. Ecole Norm. Sup. $(3)$ 73 (1956) 157 MR0087184
7 Ś Gal, J Kȩdra, Symplectic configurations, Int. Math. Res. Not. (2006) 35 MR2219218
8 V Guillemin, V Ginzburg, Y Karshon, Moment maps, cobordisms, and Hamiltonian group actions, Mathematical Surveys and Monographs 98, American Mathematical Society (2002) MR1929136
9 D H Gottlieb, Evaluation subgroups of homotopy groups, Amer. J. Math. 91 (1969) 729 MR0275424
10 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
11 V Guillemin, E Lerman, S Sternberg, Symplectic fibrations and multiplicity diagrams, Cambridge University Press (1996) MR1414677
12 V W Guillemin, S Sternberg, Supersymmetry and equivariant de Rham theory, Mathematics Past and Present, Springer (1999) MR1689252
13 T Januskiewicz, J Kȩdra, Characteristic classes of smooth fibrations arXiv:math.SG/0209288
14 F Lalonde, D McDuff, Symplectic structures on fiber bundles, Topology 42 (2003) 309 MR1941438
15 D McDuff, Symplectic diffeomorphisms and the flux homomorphism, Invent. Math. 77 (1984) 353 MR752824
16 D McDuff, A survey of the topological properties of symplectomorphism groups, from: "Topology, geometry and quantum field theory", London Math. Soc. Lecture Note Ser. 308, Cambridge Univ. Press (2004) 173 MR2079375
17 D McDuff, Enlarging the Hamiltonian group, J. Symplectic Geom. 3 (2005) 481 MR2235852
18 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1998) MR1698616
19 D McDuff, S Tolman, Topological properties of Hamiltonian circle actions, IMRP Int. Math. Res. Pap. (2006) 72826, 1 MR2210662
20 D McDuff, S Tolman, in preparation
21 K Ono, Floer–Novikov cohomology and the flux conjecture, Geom. Funct. Anal. 16 (2006) 981 MR2276532
22 A G Reznikov, Characteristic classes in symplectic topology, Selecta Math. $($N.S.$)$ 3 (1997) 601 MR1613528
23 P Seidel, Lectures on four dimensional Dehn twists arXiv:math.SG/0309012
24 A Tralle, J Oprea, Symplectic manifolds with no Kähler structure, Lecture Notes in Mathematics 1661, Springer (1997) MR1465676